# SDR QXEA2021062800325

- Difficulty date: June 22, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 27,796 hours, 30,138 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH 2 ELEVATOR PCU TO H-STAB REAR SPAR FITTING IS CRACKED. RH 2 ELEVATOR PCU H-STAB REAR SPAR FITTING REPLACED. REFER TO HRZ WO 284143 TC SB84-55-09/B FOR WORK PERFORMED.
